MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE
Model Number 1450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Prosomnus sleep technologies received voluntary medwatch report mw5180513 dated january 8th, 2026, from us fda / cdrh; below is the event or problem statement verbatim extracted from that report."a jagged fragment broke off of my prosomnus sleep apnea device while i was sleeping and was loose in my mouth.I was able to waken and retrieve the fragment before sucking it into my airway.I have not been able to sleep well since the incident due to distress and mental anguish over this.".
 
Additional Manufacturer Narrative
On 11-11-2025, prosomnus sleep technologies received a complaint regarding loose retention of the lower arch.A remake of the lower arch was initiated before prosomnus became aware of the post-junction breakage on the same lower arch, reported on 11-25-2025, and before receiving the voluntary fda report received on 01-08-2026.Prosomnus contacted the prescriber's office to obtain further information, and the completed investigation form indicated no patient harm and did not require any additional medical intervention associated with the post-junction breakage.Prosomnus contacted the prescriber's office to obtain further information.The completed prosomnus patient complaint investigation form indicated that a portion of the tray reportedly broke in the patient's mouth during sleep.The patient stated that he almost choked.The form also documented that the device did not cause patient harm and did not require additional medical intervention.The device was being used according to the instructions for use.The patient was exhibiting bruxism or clenching behavior and has been diagnosed with temporomandibular disorder.This information guided the internal assessment and decision pathways to not report at that time.On 11-26-2025, prosomnus received an additional complaint regarding loose retention of the corresponding upper arch.Internal review of the initial bite scan identified possible contributing factors, including short clinical crowns with minimal undercut and a large vertical opening.These factors may reduce retention, increase muscular loading, and elevate stress at the post-junction.The prescriber recommended the use of elastic bands to the patient for retention improvement but did not fully resolve the issue.Prosomnus communicated with the prescriber's office and the patient to discuss opportunities for improvement and offered the patient a new bite scan to support a full series replacement, based on the possibility that the patient's bite position had changed.Comparative analysis of the original and updated bite scans demonstrated changes in bite position both laterally and vertically.Historical data indicate that changes in bite position may contribute to certain types of device stress, including stress at the post-junction.Upon the patient receiving the new devices on 1-06-2026, the affected device and original full series were returned, and the rma was received on 01-13-2026.Prosomnus provides a 3-year warranty from the date of manufacture of the initial device, and replacement devices were issued in accordance with this policy.After receiving the rma, all parts of the device were confirmed to be complete and without evidence of additional breakage.Visual investigation found no signs of premature wear.Prosomnus reassured the patient that the returned device would be preserved in its received condition, would not be subjected to testing that could alter its state, and would not be disposed of during the investigation.Review of 2025 complaints indicates that post-junction breakages accounted for (b)(4) of units in service during same sales period.Device-related risk management reports addressed this type of situation, potential harm, and the mitigation strategies are in place.Current risk levels remain within acceptable risk levels.As part of our due diligence, prosomnus sleep technologies is reporting this incident in accordance with 21 cfr 803.

Brand Name
PROSOMNUS EVO SLEEP AND SNORE DEVICE
Common Device Name
MANDIBULAR ADVANCEMENT DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar drive
pleasanton, CA 94588
Manufacturer (Section G)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar drive
pleasanton CA 94588
Manufacturer Contact
kevin ramaiya
5675 gibraltar dr
pleasanton, CA 94588
9255487421
MDR Report Key24111914
Report Number3013116677-2026-00001
Device Sequence Number18727912
Product Code LRK
UDI-Device Identifier00863039000485
UDI-Public(01)00863039000485(11)231010
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K202529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1450
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite